# SDR IPXA11168235

- Difficulty date: July 7, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- Aircraft time: 11,399 hours, 7,065 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279236206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CABIN SEAT TRACK HAS CORROSION AT STA Y1137.1 BETWEEN FR 79 AND 8 0.  REMOVED DAMAGED SECTION OF SEAT TRACK AT STA Y1137.1 BETWEEN FR 79 AND 80. PROCURED 1EA SEAT TRACK SECTION AND 4EA SPLICES. PREPPED REMOVED AND PROCURED PARTS AND INSTALLED REF SRM A300-600 53-10-16, PARA 4, FIG 201, REV 20.
